# SDR SWAA2024082722046

- Difficulty date: August 2, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE RBL 53 EXTERNAL VAPOR BARRIER UPPER ATTACHMENT ANGLE ADJACENT TO CENTER BOX REAR SPAR STA 663<[01] REPLACEMENT OF ANGLE ACCOMPLISHED ON TASKCARD #TTG8Q00UZFNR;[02] FINAL INSPECTION; VERIFIED STEP #1.
